# SDR ASAA2013060695033

- Difficulty date: June 6, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 22,493 hours, 6,684 cycles
- System (JASC): 2210 · Autopilot System
- Part: Light
- Condition: Inoperative
- Location: A/P Button
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/P ENGAGE LIGHT IN CMD B-BUTTON INOPERATIVE.  ACFT GROUNDED. REVIEW DFCS FFR, NO RELATED FAULTS NOTED.  PERFORMED MCP INTERFACE TEST NR 32, REF MM 22-00-01-730-801, TEST PASSED.
